# SDR ASAA2016041516426

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,718 hours, 11,122 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC051
- Condition: Leaking
- Location: Rt Engine Vsv
- Part time: 37,963 hours, 11,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT WALK AROUND, FOUND FLUID DRIPPING FROM RT ENGINE.   ACFT GROUNDED.  VERIFIED LEAK COMING FROM RT VSV DRAIN.  ACCOMPLISH ENGINE RUN IAW AMM 71-71-00-200, LEAK CHECKED WITHIN THRESHOLD LIMITS.   R & R NR 2 ENGINE RT VSV ACTUATOR IAW AMM 75-31-01-400-802-F00.  VSV ACTUATOR LEAK TEST PASSED  IAW AMM 75-31-01-790-801-F00.
